MathSciNet Relay Station
MathSciNet bibliographic data
MR2178788 (2006h:17025) 17B37 (16S32 20G42)
Tanisaki, Toshiyuki The Beilinson-Bernstein correspondence for quantized enveloping algebras. Math. Z. 250 (2005), no. 2, 299–361.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement